MathSciNet Relay Station
MathSciNet bibliographic data
MR1811929 91B28 (60G48 60H05 90C39)
Mania, M.; Tevzadze, R. A semimartingale Bellman equation and the variance-optimal martingale measure. Georgian Math. J. 7 (2000), no. 4, 765–792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement